# SDR MWEA070027

- Difficulty date: February 6, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 8,437 hours, 4,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE FORWARD ENTRY DOOR DISCONNECTED FROM HANGER.  REINSTALLED FORWARD ENTRY DOOR SLIDE.
